Universidad Complutense de Madrid
E-Prints Complutense

Fuzzy perfect maps and fuzzy paracompactness.

Impacto

Downloads

Downloads per month over past year

Lupianez, Francisco Gallego (1998) Fuzzy perfect maps and fuzzy paracompactness. Fuzzy Sets and Systems, 98 (1). pp. 137-140. ISSN 0165-0114

[img] PDF
Restringido a Repository staff only

266kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0165011496003533


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

In this paper we prove that S-paracompactness, S*-paracompactness, fuzzy paracompactness, and .-fuzzy paracompactness are invariants and inverse invariants of various types of fuzzy perfect maps.


Item Type:Article
Uncontrolled Keywords:Fuzzy perfect map; S-paracompactness; S*-paracompactness; fuzzy
Subjects:Sciences > Mathematics > Logic, Symbolic and mathematical
ID Code:15330
Deposited On:23 May 2012 09:26
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page